# SDR UIEA200600062

- Difficulty date: March 29, 2006
- Submitted: April 7, 2006
- Operation: Air carrier
- Aircraft: N540MC
- Make and model: Boeing 747243B
- Aircraft serial: 22508
- Aircraft time: 96,049 hours, 16,466 cycles
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Attach Fitting
- Condition: Cracked
- Location: Bs 340
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

UPPER DECK FLOORBEAM TO FRAME CONNECTOR AT STA 340 LHS FOUND 1 OFF HOLE CRACK 3MM LONG ON FRAME WEB.  CRACKED FRAME WEB REPAIRED IAW, BOEING MSG NR 1-167357676-7 DATED 10 MARCH 06.  FABRICATED DOUBLER MATERIAL 2024-T3 0.080", 2 OFF FILLERS MATERIAL 2024-T3 0.080", 2 OFF FILLERS MATERIAL 2024-T3 0.040", 1 OFF STRAP MATERIAL 2024T3 0.080",1 OFF FLANGE DOUBLER MATERIAL 2024-T3 0.050".
